MathSciNet Relay Station
MathSciNet bibliographic data
MR760975 35K57 (58F40 92A15)
Dunbar, Steven R. Traveling wave solutions of diffusive Lotka-Volterra equations: a heteroclinic connection in ${\bf R}\sp{4}$. Trans. Amer. Math. Soc. 286 (1984), no. 2, 557–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement